Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

July 10, 2015Polk County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 10, 2015, 6:21 PM EDT for Polk County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2015, 6:21 PM EDT (22:21 UTC)
Expired
Jul 10, 2015, 6:45 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA

County Polk County, GA

The radar

The Atlanta radar (KFFC), 80 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 302 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
302 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
1443 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

604 
WWUS82 KFFC 102221
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
621 PM EDT FRI JUL 10 2015
 
GAZ030-041-102245-
HARALSON GA-POLK GA-
621 PM EDT FRI JUL 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR HARALSON AND POLK COUNTIES UNTIL
645 PM EDT...

AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CEDARTOWN...MOVING EAST AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CEDARTOWN...BUCHANAN...ROCKMART...TALLAPOOSA...ARAGON...ESOM HILL...
ETNA...VAN WERT...EUBANK LAKE...FISH CREEK...FELTON...DRAKETOWN AND
ANTIOCH.

LAT...LON 3407 8504 3395 8504 3395 8505 3390 8505
      3390 8504 3381 8504 3381 8505 3378 8505
      3386 8538 3403 8541
TIME...MOT...LOC 2220Z 272DEG 13KT 3395 8530 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 10, 2:45 PM EDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jul 10, 2:45 PM EDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EDT FRI JUL 10 2015

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
PERSISTENCE WILL CONTINUE THROUGH THE SHORT TERM. ISOLATED TO
SCATTERED THUNDERSTORMS THAT HAVE DEVELOPED WILL DISSIPATE THIS
EVENING. EXPECT THE SAME AGAIN ON SATURDAY AS THE LEE SIDE TROUGH
CONTINUES OVER CENTRAL GA WHICH WILL BE THE FOCUS FOR CONVECTIVE
DEVELOPMENT. THERE COULD ALSO BE A SLIGHTLY HIGHER CHANCE ACROSS
NORTH GEORGIA WHERE THERE WILL BE GREATER INSTABILITY. NO MAJOR
TEMPERATURES SWINGS THROUGH THE SHORT TERM AND MOS GUIDANCE HAS A
GOOD HANDLE ON THIS.

17

.LONG TERM /SUNDAY THROUGH FRIDAY/...
HAVE ONLY MADE MINOR ADJUSTMENTS TO THE EXTENDED PERIODS TO
ACCOUNT FOR LATEST MODEL TRENDS. TEMPERATURES CONTINUE TO LOOK
ABOVE NORMAL THROUGH NEXT WEEK...THOUGH WILL SEE SLIGHTLY HIGHER
POPS AS HIGH PRESSURE RIDGE SHIFTS TO THE WEST. OVERALL...CURRENT
FORECAST TRENDS LOOK TO BE ON TRACK. PREVIOUS DISCUSSION FOLLOWS.

31

/ISSUED 317 AM EDT FRI JUL 10 2015/
CWFA STAYS UNDER THE INFLUENCE OF THE UPPER RIDGE THROUGH THE
REMAINDER OF THE WEEKEND. HIGH PRESSURE ALOFT BEGINS TO RETROGRADE
WEST BY TUESDAY AS A TROUGH BEGINS TO DIG SOUTH ACROSS THE EASTERN
SEABOARD. NW FLOW ALOFT CONTINUES THROUGH THE END OF THE WEEK. A
PATTERN CHANGE LOOKS TO HAPPEN BY NEXT WEEKEND AS THE HIGH ALOFT
BEGINS TO BUILD BACK EAST.

AT THE SURFACE...A LEE TROUGH WILL REMAIN IN PLACE ACROSS THE
EAST/SOUTHEAST PORTION OF THE CWFA THROUGH MUCH OF NEXT WEEK. THIS
FEATURE MAY HELP FOCUS SOME AFTERNOON SHRA/TSRA.

POPS SHOULD BE LOWER THROUGH THE WEEKEND WITH THE HIGH PRESSURE
ALOFT HELPING TO SUPPRESS WIDESPREAD CONVECTION. POPS WILL INCREASE
BY NEXT WEEK...AS THE HIGH SHIFTS WESTWARD. ALSO...ANY SHORTWAVES
DROPPING DOWN IN THE NW FLOW WILL HAVE THE POTENTIAL TO INCREASE
CONVECTIVE COVERAGE.

WITH THE RIDGE OVERHEAD...TEMPS MOSTLY IN THE MIDDLE TO UPPER 90S
ARE LIKELY EACH DAY...WITH MIDDLE TO UPPER 80S IN THE HIGHEST
ELEVATIONS. AS THE RIDGE BREAKS DOWN EARLY NEXT WEEK...A SLIGHT
BREAK IN TEMPS IS EXPECTED WITH VALUES AVERAGING FROM THE MIDDLE TO
UPPER 80S TO LOWER 90S ACROSS MOST LOCALES OUTSIDE THE NORTHEAST GA
MOUNTAINS.

GUIDANCE SEEMED A LITTLE TO WARM DURING THE MIDDLE OF NEXT WEEK FOR
NW FLOW. HAVE BUMPED HIGH TEMPS DOWN A DEGREE OR TWO ACROSS THE
AREA.

HEAT INDICES MAY APPROACH 105 DEGREES IN PORTIONS OF THE SE CWFA
MONDAY AND TUESDAY. RIGHT NOW...VALUES REMAIN BELOW CRITICAL
THRESHOLDS...BUT EVEN A ONE OR TWO DEGREE CHANGE IN TEMP/DEWPOINT
COULD CAUSE HEAT INDICES TO REACH 105 DEGREES OR ABOVE.

NLISTEMAA

&&

.CLIMATE...

RECORDS FOR 07-10

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1930     72 1979     76 1981     58 1952
   KATL     100 1936     72 1979     81 1879     58 1891
                1930        1894
   KMCN     103 1980     77 1950     77 1986     58 1972
                1930
   KCSG     101 1980     79 2005     78 2000     63 1963

RECORDS FOR 07-11

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     101 1930     78 1979     79 1980     59 1963
                            1961
                            1906
   KATL     101 1980     73 1961     81 1879     58 1894
   KMCN     104 1980     76 1961     79 2005     61 1947
   KCSG     102 1980     73 1961     81 1980     61 1963

RECORDS FOR 07-12

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     108 1930     68 1999     76 1981     59 1963
                                        1969
   KATL     103 1980     70 1898     80 1980     53 1898
                1930                    1879
   KMCN     105 1980     78 1900     78 1925     61 1953
                                        1901
   KCSG     101 1980     82 1953     80 1980     61 1956

RECORDS FOR 07-13

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     103 1980     73 1999     77 1980     58 1918
                1925
   KATL     105 1980     74 1999     79 1980     59 1898
                                        1879
   KMCN     108 1980     68 1898     79 1980     61 1898
   KCSG     103 1980     77 1999     78 1991     62 1963

&&

.AVIATION...
18Z UPDATE...
PERSISTENCE WILL PREVAIL THROUGH THE FORECAST. VFR WILL PERSIST
WITH ISOLATED TSTORMS THIS AFTERNOON/EVENING. CU FIELD HAS
DEVELOPED AND THIS WILL DISSIPATE THIS EVENING ONLY TO REFORM
SATURDAY. WINDS WILL REMAIN LIGHT AND WEST TO NORTHWEST.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON TIMING OF CONVECTION
HIGH ON REMAINING ELEMENTS

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  98  71  95 /  10  20  20  20
ATLANTA         74  96  74  92 /  10  20  20  20
BLAIRSVILLE     66  87  66  87 /  10  30  20  20
CARTERSVILLE    69  95  69  92 /  10  20  20  20
COLUMBUS        73  96  73  95 /  20  30  20  20
GAINESVILLE     71  94  71  91 /  10  20  20  20
MACON           73  98  73  96 /  10  30  20  30
ROME            69  96  69  93 /  10  20  20  20
PEACHTREE CITY  70  95  70  93 /  10  20  20  20
VIDALIA         73  99  74  96 /  10  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....31
AVIATION...17
Hazardous weather outlook, Jul 10, 4:15 PM EDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT FRI JUL 10 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-112015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
415 PM EDT FRI JUL 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

ISOLATED SEVERE STORMS EXPECTED THROUGH THIS EVENING.

WEATHER HAZARDS EXPECTED...

DAMAGING WINDS...FREQUENT LIGHTNING...HAIL UP TO 1.00 INCH...AND
HEAVY DOWNPOURS. BEST CHANCES WILL BE THROUGH 10 PM THIS
EVENING...AND GENERALLY ALONG AND SOUTH OF A FRANKLIN...TO
MADISON...TO LINCOLNTON LINE.

DISCUSSION...

MODERATE INSTABILITIES WILL COMBINE WITH MOISTURE ACROSS THE
STATE...PARTICULARLY OVER CENTRAL GEORGIA...TO PRODUCE
THUNDERSTORMS TODAY. SOME OF THESE STORMS WILL BECOME STRONG TO
SEVERE...ESPECIALLY AS THEY DEVELOP AND INTERACT WITH BOUNDARIES
FROM OTHER STORMS. THE MAIN CONCERN WILL BE DAMAGING WINDS AND
FREQUENT LIGHTNING...THOUGH HAIL UP TO 1.OO INCH IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

CONTINUED CHANCES OF AFTERNOON SHOWERS AND THUNDERSTORMS ARE
EXPECTED INTO THE WEEKEND. ANY STORMS THAT DO FORM WILL BE CAPABLE
OF PRODUCING STRONG WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING
ALONG WITH HEAVY RAIN. TEMPERATURES WILL BE INCREASING WITH MID TO
UPPER 90S FOR PORTIONS OF EAST CENTRAL GEORGIA THROUGH THE WEEKEND
AND HEAT INDICES NEAR OR SLIGHTLY ABOVE 100 DEGREES.

A MORE ACTIVE THUNDERSTORM PATTERN LOOKS TO RETURN BY LATE
SATURDAY INTO EARLY NEXT WEEK WITH MORE WIDESPREAD PRECIPITATION
CHANCES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 10, 5:52 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
552 PM EDT FRI JUL 10 2015

GAZ095-102215-
HOUSTON GA-
552 PM EDT FRI JUL 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR HOUSTON COUNTY UNTIL 615 PM
EDT...

AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PERRY...MOVING SOUTHEAST AT 5 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PERRY...GROVE PARK...CLINCHFIELD...MOSS OAK...GROVANIA...
MEADOWDALE...ELKO...HAYNEVILLE AND HENDERSON.

LAT...LON 3229 8373 3229 8384 3230 8385 3236 8385
      3236 8386 3238 8386 3238 8384 3246 8385
      3246 8383 3244 8383 3245 8380 3249 8380
      3251 8379 3251 8375 3241 8356 3228 8370
TIME...MOT...LOC 2152Z 313DEG 5KT 3241 8379
Local storm report, Jul 10, 6:11 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 PM EDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     FORSYTH                 33.03N  83.94W
07/10/2015                   MONROE             GA   AMATEUR RADIO

            AMATEUR RADIO OPERATOR REPORTED A LARGE TREE LIMB OVER
            THE ROAD AT HIGHWAY 18 NEAR LEE KING ROAD AND ANOTHER
            TREE DOWN ON HIGHWAY 87 NEAR MILE MARKER 10.

&&

EVENT NUMBER FFC1500503

KOVACIK
Special weather statement, Jul 10, 6:13 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT FRI JUL 10 2015

GAZ109-102245-
DODGE GA-
613 PM EDT FRI JUL 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR DODGE COUNTY UNTIL 645 PM EDT...

AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CHAUNCEY...OR 7 MILES EAST OF EASTMAN...
MOVING SOUTHWEST AT 5 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EASTMAN...MILAN...RHINE...CHAUNCEY...UNION...GODWINSVILLE...ACHORD...
FIVE POINTS AND JAY BIRD SPRINGS.

LAT...LON 3215 8331 3227 8306 3226 8305 3215 8299
      3217 8295 3215 8294 3214 8295 3212 8295
      3211 8296 3195 8315
TIME...MOT...LOC 2213Z 047DEG 5KT 3216 8306
Special weather statement, Jul 10, 6:15 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 PM EDT FRI JUL 10 2015

GAZ107-102245-
PULASKI GA-
615 PM EDT FRI JUL 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR PULASKI COUNTY UNTIL 645 PM
EDT...

AT 615 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HAWKINSVILLE. THIS STORM WAS NEARLY
STATIONARY.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HAWKINSVILLE...WALLACE...MOCK SPRINGS...HARTFORD...PULASKI STATE
PRISON AND BROWNDALE.

LAT...LON 3224 8361 3225 8362 3225 8361 3229 8361
      3239 8354 3229 8340 3218 8350 3218 8361
TIME...MOT...LOC 2215Z 036DEG 4KT 3230 8352
Special weather statement, Jul 10, 6:17 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
617 PM EDT FRI JUL 10 2015

GAZ104-102245-
SUMTER GA-
617 PM EDT FRI JUL 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR SUMTER COUNTY UNTIL 645 PM EDT...

AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ANDERSONVILLE...OR NEAR AMERICUS...MOVING
SOUTHWEST AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
AMERICUS...LESLIE...ANDERSONVILLE...DE SOTO...DESOTO...LAMAR...NEW
ERA...METHVINS...MADDOX...HUNTINGTON AND PENNINGTON.

LAT...LON 3204 8435 3216 8423 3216 8418 3221 8418
      3223 8416 3222 8413 3219 8413 3219 8409
      3218 8407 3218 8405 3217 8403 3215 8403
      3213 8401 3192 8404
TIME...MOT...LOC 2217Z 027DEG 11KT 3215 8416
Special weather statement, Jul 10, 6:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
621 PM EDT FRI JUL 10 2015

GAZ030-041-102245-
HARALSON GA-POLK GA-
621 PM EDT FRI JUL 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR HARALSON AND POLK COUNTIES UNTIL
645 PM EDT...

AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CEDARTOWN...MOVING EAST AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CEDARTOWN...BUCHANAN...ROCKMART...TALLAPOOSA...ARAGON...ESOM HILL...
ETNA...VAN WERT...EUBANK LAKE...FISH CREEK...FELTON...DRAKETOWN AND
ANTIOCH.

LAT...LON 3407 8504 3395 8504 3395 8505 3390 8505
      3390 8504 3381 8504 3381 8505 3378 8505
      3386 8538 3403 8541
TIME...MOT...LOC 2220Z 272DEG 13KT 3395 8530

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 3:09 PM EDTSpecial Weather StatementFFCWilkinson36 min
Jul 10, 3:15 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington, Wilkinson45 min
Jul 10, 3:25 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup50 min
Jul 10, 3:32 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Wilkinson43 min
Jul 10, 3:38 PM EDTSpecial Weather StatementFFCCrawford37 min
Jul 10, 4:00 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson45 min
Jul 10, 4:10 PM EDTSpecial Weather StatementFFCLaurens35 min
Jul 10, 4:15 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup45 min
Jul 10, 4:29 PM EDTSpecial Weather StatementFFCCrawford31 min
Jul 10, 4:47 PM EDTSpecial Weather StatementFFCJones28 min
Jul 10, 4:49 PM EDTSpecial Weather StatementFFCJohnson26 min
Jul 10, 4:53 PM EDTSpecial Weather StatementFFCTwiggs37 min
Jul 10, 4:55 PM EDTSpecial Weather StatementFFCMonroe35 min
Jul 10, 5:04 PM EDTSpecial Weather StatementFFCTaylor26 min
Jul 10, 5:05 PM EDTSevere Thunderstorm WarningFFCTaylor22 min
Jul 10, 5:08 PM EDTSpecial Weather StatementFFCFayette37 min
Jul 10, 5:11 PM EDTSevere Thunderstorm WarningFFCMonroe49 min
Jul 10, 5:18 PM EDTSpecial Weather StatementFFCMarion27 min
Jul 10, 5:32 PM EDTSevere Thunderstorm WarningFFCMacon43 min
Jul 10, 5:33 PM EDTSpecial Weather StatementFFCMuscogee27 min
Jul 10, 5:39 PM EDTSpecial Weather StatementFFCMontgomery, Toombs36 min
Jul 10, 5:52 PM EDTSpecial Weather StatementFFCHouston23 min
Jul 10, 6:13 PM EDTSpecial Weather StatementFFCDodge32 min
Jul 10, 6:15 PM EDTSpecial Weather StatementFFCPulaski30 min
Jul 10, 6:17 PM EDTSpecial Weather StatementFFCSumter28 min
Jul 10, 6:26 PM EDTSpecial Weather StatementFFCDooly34 min
Jul 10, 6:28 PM EDTSpecial Weather StatementFFCTelfair32 min
Jul 10, 6:39 PM EDTSpecial Weather StatementFFCSumter36 min
Jul 10, 6:46 PM EDTSevere Thunderstorm WarningFFCTelfair44 min
Jul 10, 6:54 PM EDTSpecial Weather StatementFFCWilcox36 min
Jul 10, 7:02 PM EDTSpecial Weather StatementFFCHaralson28 min
Jul 10, 7:44 PM EDTSpecial Weather StatementFFCDeKalb31 min
Jul 10, 7:50 PM EDTSpecial Weather StatementFFCCobb25 min
Jul 10, 7:54 PM EDTSpecial Weather StatementFFCBartow36 min
Jul 10, 7:58 PM EDTSpecial Weather StatementFFCPolk32 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.